# SDR 96ZZZM1234

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129GP
- Make and model: Beech 1900C
- Aircraft serial: UC114
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 6225941001
- Condition: Failed
- Location: Cockpit
- Component: Collins
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, I

## Discrepancy

PLANE IN CRUISE FLT AT 18,000, SMOKE IS NOTICED COMING FROM CENTER OF AVIONICS PANEL.  DESCENDED TO 6,000 FEET AND DUMPED CABIN PRESSURE WHILE TURNING OFF SYSTEMS, SMOKE DISSIPATES, IT SEEMS TO HAVE COME FROM WEATHER RADAR INDICATOR TOP AREA AND ABOVE ALTITUDE ALERTER.  PLANE DECLARES EMERGENCY AND LANDS AT BLUE FIELD W. VA.  MAINTENANCE FOUND THE RADAR INDICATOR WEATHER HAD AN INTERNAL SHORT.  (M)
